# SDR HNAA0400083

- Difficulty date: September 17, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 25,163 hours, 27,277 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI585355
- Part serial: 2722
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SPOKING & WOULD NOT PAINT WEATHER.  WEATHER RADAR FAILED DURING FLT TO CLT.  DIVERTED TO FAY DUE TO WEATHER IN CLT.  REMOVED AND REPLACED RADAR RT.  OPS CHECK GOOD.
